×

zbMATH — the first resource for mathematics

Some properties of infinite fuzzy relational equations with sup-inf composition. (English) Zbl 1321.03073
Summary: This paper deals with infinite fuzzy relational equations with sup-inf composition. First, some properties of them are investigated. Then some necessary and sufficient conditions for the existence of attainable solutions (resp. unattainable solutions and partially attainable ones) are given if the solution set is nonempty. Finally, the set of attainable solutions is described.

MSC:
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Abbasi Molai, Resolution of a system of the max-product fuzzy relation equations using L∘U-factorization, Information Sciences, 234 (2011) 86-96. · Zbl 1284.65045
[2] Abbasi Molai, A.; Khorram, E., An algorithm for solving fuzzy relation equations with MAX-T composition operator, Inform. Sci., 178, 1293-1308, (2008) · Zbl 1136.03330
[3] Birkhoff, G., (Lattice theory, vol, XXV, (1979), American Mathematical Society Colloquium Publications Providence, R.I.) · Zbl 0126.03801
[4] De Baets, B., Analytical solution methods for fuzzy relational equations, (Dubois, D.; Prade, H., The Handbooks of Fuzzy Sets Series, vol. 1, (2000), Kluwer Academic Publishers. Dordrecht), 291-340 · Zbl 0970.03044
[5] Di Nola, A.; Sessa, S.; Pedrycz, W.; Higashi, M., Minimal and maximal solutions of a decomposition problem of fuzzy relations, Int. J. General Syst., 11, 103-116, (1985)
[6] Di Nola, A.; Sessa, S.; Pedrycz, W.; Sanchez, E., Fuzzy relation equations and their applications to knowledge engineering, (1989), Kluwer Academic Publishers Dordrecht · Zbl 0694.94025
[7] Imai, H.; Kikuchi, K.; Miyakoshi, M., Unattinable solutions of a fuzzy relation equation, Fuzzy Sets Syst., 99, 193-196, (1998) · Zbl 0938.03081
[8] Imai, H.; Miyakoshi, M.; Date, T., Some properties of minimal solutions for a fuzzy equation, Fuzzy Sets Syst., 90, 335-340, (1997) · Zbl 0919.04008
[9] J.L. Lin, Y.K. Wu, S.M. Guu, On fuzzy relational equations and the covering problem, Information Sciences, 181 (2011) 2951-2963. · Zbl 1231.03047
[10] Miyakoshi, M.; Imai, H.; Da-te, T., Properties of a set of minimal solutions for a fuzzy relation equation, Bull. Fac. Enging. Hokkaido Univ, 167, 1-10, (1994), in Japanese
[11] Mizumoto, M.; Zimmermann, H. J., Comparison of fuzzy reasoning methods, Fuzzy Sets Syst., 8, 253-283, (1982) · Zbl 0501.03013
[12] K. Peeva, Resolution of Fuzzy Relational Equations-Method, Algorithm and Software with Applications, Information Sciences, 234 (2011) 44-63. · Zbl 1284.03249
[13] Perfilieva, I.; Nosková, L., System of fuzzy relation equations with inf-→ composition: complete set of solutions, Fuzzy Sets Syst., 159, 2256-2271, (2008) · Zbl 1183.03053
[14] Qu, X. B.; Wang, X. P., Some properties of infinite fuzzy relational equations on complete Brouwerian lattices, Fuzzy Sets Syst., 158, 1327-1339, (2007) · Zbl 1120.03041
[15] Sanchez, E., Resolution of composite fuzzy relation equations, Inform. Control, 30, 38-48, (1976) · Zbl 0326.02048
[16] Shieh, B. S., Solutions of fuzzy relation equations based on continuous t-norms, Inform. Sci., 177, 4208-4215, (2007) · Zbl 1122.03054
[17] Shieh, B. S., Infinite fuzzy relation equations with continuous t-norms, Inform. Sci., 178, 1961-1967, (2008) · Zbl 1135.03346
[18] Shieh, B. S., Deriving minimal solutions for fuzzy relation equations with MAX-product composition, Inform. Sci., 178, 3766-3774, (2008) · Zbl 1151.03345
[19] Shieh, B. S., Minimizing a linear objective function under a fuzzy MAX-t norm relation equation constraint, Inform. Sci., 181, 832-841, (2011) · Zbl 1211.90326
[20] Wagenknecht, M.; Hartmann, K., On the existence of minimal solutions for fuzzy equations with tolerances, Fuzzy Sets Syst., 34, 237-244, (1990) · Zbl 0687.90094
[21] Wang, X. P., Method of solution to fuzzy relation equations in a complete Brouwerian lattice, Fuzzy Sets Syst., 120, 409-414, (2001) · Zbl 0981.03055
[22] Wang, X. P.; Qu, X. B., Continuous join-irreducible elements and their applications to describe the solution set of fuzzy relational equations, Acta Math. Sinica, Chinese Series, 49, 1171-1180, (2006), in Chinese · Zbl 1120.03042
[23] Wang, X. P.; Xia, C., The solution sets of infinite fuzzy relational equations with sup-conjunctor composition complete distributive lattices, Fuzzy Sets Syst., 160, 2989-3006, (2009) · Zbl 1183.03056
[24] X.P. Wang, S. Zhao, Solution sets of finite fuzzy relation equations with sup-inf composition over bounded Brouwerian lattices, Information Sciences, 234 (2011) 80-85. · Zbl 1284.03254
[25] Xiong, Q. Q.; Wang, X. P., Some properties of sup-MIN fuzzy relational equations on infinite domains, Fuzzy Sets Syst., 151, 393-402, (2005) · Zbl 1062.03053
[26] Yeh, C. T., On the minimal solutions of MAX-MIN fuzzy relational equations, Fuzzy Sets Syst., 159, 23-39, (2008) · Zbl 1176.03040
[27] Zadeh, L. A., Toward a generalized theory of uncertainty (GTU) - an outline, Inform. Sci., 172, 1-40, (2005) · Zbl 1074.94021
[28] Zadeh, L. A., Is there a need for fuzzy logic?, Inform. Sci., 178, 2751-2779, (2008) · Zbl 1148.68047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.